# SDR 96ZZZM981

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BE
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 362624
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 173 - EYW-MIA - EMERGENCY FLOOR LIGHT AT ROW 11 BURNED OUT.  REMOVED AND REPLACED EMERGENCY STRIP LIGHT AT ROW 11. OPS CHECK REMOVAL IAW MM CHAPTER 33-22-20.
